# SDR DXTA200501157

- Difficulty date: December 26, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 3,446 hours, 2,651 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Wheel
- Condition: Out Of Position
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF EXCESSIVE AMOUNT OF FWD CONTROL PRESSURE REQUIRED FOR NORMAL CLIMB.  AIRCRAFT ALMOST WANTED TO ROTATE BY ITSELF. THROUGHOUT FLIGHT, TRIM INDICATOR AT OR ABOVE FWD END OF WHOLE RANGE MARKINGS.  UPON INSPECTION OF TRIM WHEEL FOUND TRIM POINTER IN THE WRONG GROVE.  LOOSENED TRIM WHEEL REPOSITIONED TRIM WHEEL POINTER IAW 560MM 27-32-01.  PERFORMED ELEVATOR TRIM TAB TRAVEL CHECK.  CHECK GOOD.  CHECKED T/O RANGE TRAVELS, CHECK GOOD.  PERFORMED ELECTRIC TRIM TIME CHECK.CHECK GOOD.  ADJUSTED TAKEOFF BAND PROX SWITCH, OP'S CHECK GOOD.  CLOSED ACCESS PANEL, WORKED IAW 560XL MM CH 27-32-01.
